Table of Contents
ISRN Mathematical Analysis
Volume 2014, Article ID 836839, 7 pages
http://dx.doi.org/10.1155/2014/836839
Research Article

Hamburger and Stieltjes Moment Problems for Operators

Department of Mathematics, “Politehnica” University of Bucharest, Splaiul Independenţei, No. 313, 060042 Bucharest, Romania

Received 2 December 2013; Accepted 8 January 2014; Published 30 April 2014

Academic Editors: D. D. Hai and S. Pilipovic

Copyright © 2014 L. Lemnete-Ninulescu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

L. Lemnete-Ninulescu, “Hamburger and Stieltjes Moment Problems for Operators,” ISRN Mathematical Analysis, vol. 2014, Article ID 836839, 7 pages, 2014. https://doi.org/10.1155/2014/836839.